# SDR RAIA00512006

- Difficulty date: December 4, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 17,611 hours, 15,915 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT - STL - MID CABIN EMERGENCY EXIT LOCATING SIGN FORWARD SIDE DOES NOT ILLUMINATE.  MAINTENANCE REPAIRED CONNECTION TO SUBJECT EXIT SIGN.
